# SDR UPS07M50381

- Difficulty date: May 29, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN T-CHORD AT STA 2007 LBL 53 FOUND CORRODED AS MARKED.  CABIN T-CHORD REMOVED STA 2007 LBL 53 CORROSION REMOVED & FOUND OUT OF LIMIT PER SRM 53-40-00 V1 R38.  NEW T-CHORD FAB PER SRM 53-40-00 V1 R38 & DWG NJC6040.  HOLES P/UP ON FAB T-CHORD PER SRM 51-31-01 V2 R38.  FAB T-CHORD ALODINE CARRIED OUT PER SRM 51-21-01V2 R38.  NEW T-CHORD INSTALLED PER SRM 51-31-01V2 R38.
